# SDR DHL2004784002

- Difficulty date: February 27, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Engine: Pwa JT8D17A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E

## Discrepancy

OIL QUANTITY ENGINE NR 2 DROPPED TO 0, FOLLOWED BY LOOSE OF OIL PRESSURE ENGINE NR 2.  PERFORMED OIL QUANTITY DECREASE AND IN-FLIGHT ENGINE SHUTDOWN ABNORMAL PROCEDURES.  ENGINE SHUTDOWN AT 0436Z OIL QUANTITY: 0, OIL PRESSURE: 37 PSI.  AFTER SHUTDOWN OIL PRESSURE: 4 PSI, OIL TEMPERATURE: 96 DEGREES CELSIUS.  REMOVED AND REPLACED NR 2 ENGINE ASSEMBLY IAW ASTAR B-727 M/M 71.1. ENGINE FAILED TEST RUN (COMPRESSOR STALL) SEE ITEM 10M LOG PAGE 321384 FOR CORRECTIVE.  DURING INITIAL ENGINE RUN #2 FOLLOWING ENGINE CHANGE. COMPRESSOR STALL AT PART POWER DURING STEADY STATE OPERATION.  REMOVED AND REPLACED NR 2 ENGINE ASSEMBLY IAW ASTAR B-727 MTM 71.2. OK FOR SERVICE.
